# SDR CALA2015072194144

- Difficulty date: July 18, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 56,912 hours, 23,169 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EPSU BATTERY AFT L MSG WHEN EMERGENCY EXIT LIGHT TEST ACCOMPLISHED.  REPLACED BATTERY, CHECKED GOOD.
